Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Fertility
|PineappleHead - Mon Jan 12, 2009 12:53 am||
Hello, my girlfriend started taking Yaz back in august because she was not ovulating, therefore not having her period. The Dr. said that after some time on Yaz it should hopefully regulate her and maybe she would begin ovulating again after getting off the pill. We have sex quite frequently and she takes her pill everyday without missing AND we use a condom everytime. Given these circumstances, is there any chance she IS ovulating somehow or will in the future and how effective is Yaz + a condom? I'm a worrier so any information would be appreciated. Thank you!
|Debbie Miller, RN - Mon Jan 12, 2009 1:30 pm||
Yaz plus condom will bring your chances of pregnancy to about zero. The pill alone, when taken as directed, has only a 1% failure rate and condoms are similar so the chances of the two failing together, at the same time, is practically non-existent and I would expect she is not ovulating at this time.
Only time will tell if this treatment will get her ovulating once she stops the pill. It is a standard first-line treatment and if that doesn't work there are other techniques to be tried. Patience is in order now.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.